Alert archive / New Jersey / Areal Flood Warnings in 2020
Areal Flood Warning 20, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 10, 2020, 8:46 PM EDT for Cumberland County, Gloucester County, Salem County, New Jersey. It was in force for 13 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 8:46 PM EDT (00:46 UTC)
- Expired
- Jul 11, 2020, 9:45 AM EDT
- In force
- 13 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 10:00 PM EDT | HEAVY RAIN 4.15 | 1 Ssw Deptford Twp, NJ | SPOTTER NETWORK REPORT. |
| Jul 10, 10:00 PM EDT | HEAVY RAIN 5.07 | West Deptford Twp, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563
WGUS41 KPHI 110046
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
846 PM EDT Fri Jul 10 2020
NJC011-015-033-110445-
/O.NEW.KPHI.FA.W.0020.200711T0046Z-200711T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-Gloucester NJ-
846 PM EDT Fri Jul 10 2020
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Northwestern Cumberland County in southern New Jersey...
Salem County in southern New Jersey...
Gloucester County in southern New Jersey...
* Until 1245 AM EDT.
* At 842 PM EDT, some stream gages in the warned area remained above
flood stage as a result of heavy rain earlier in the day from the
remnants of Tropical Storm Fay. While most of the rain has moved
out of the area, runoff is still causing high water levels over
parts of the area. The flood warning has therefore been extended
through the remainder of the evening hours to provide time for
this water to drain off.
* Some locations that could experience flooding include...
Vineland, Millville, Bridgeton, Deptford, West Deptford, Glassboro,
Pennsville, Bellmawr, Woodbury, Pitman, Clayton, Carneys Point,
Paulsboro, Penns Grove, Salem, Westville, Woodstown, Alloway,
Woodbury Heights and National Park.
This includes the following highways...
New Jersey Turnpike between exits 1 and 2.
Interstate 295 in New Jersey between mile markers 1 and 25.
Atlantic City Expressway between mile markers 43 and 44.
LAT...LON 3982 7536 3989 7514 3983 7508 3979 7507
3978 7509 3978 7505 3973 7502 3970 7497
3961 7489 3929 7529 3963 7556
$$
Miketta4 follow-up statements
432
WGUS81 KPHI 110425
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1225 AM EDT Sat Jul 11 2020
NJC015-110434-
/O.CAN.KPHI.FA.W.0020.000000T0000Z-200711T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gloucester NJ-
1225 AM EDT Sat Jul 11 2020
...THE FLOOD WARNING HAS BEEN CANCELLED FOR GLOUCESTER COUNTY...
Flood waters are receding and no longer pose a threat. Please
continue to heed any remaining road closures.
LAT...LON 3959 7532 3959 7522 3939 7517 3936 7522
3939 7527
$$
NJC011-033-110445-
/O.CON.KPHI.FA.W.0020.000000T0000Z-200711T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
1225 AM EDT Sat Jul 11 2020
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
NORTHWESTERN CUMBERLAND AND CENTRAL SALEM COUNTIES...
At 1224 AM EDT, reporting gauges indicated flooding continued on the
Cohansey River. Flooding will likely continue for the next several
hours, and the flood warning will be extended shortly.
Some locations that could experience flooding include...
Bridgeton, Shiloh, Fairton and Seabrook Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3959 7532 3959 7522 3939 7517 3936 7522
3939 7527
$$
CMS914
WGUS41 KPHI 110430
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1230 AM EDT Sat Jul 11 2020
NJC011-033-111045-
/O.EXT.KPHI.FA.W.0020.000000T0000Z-200711T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
1230 AM EDT Sat Jul 11 2020
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Northwestern Cumberland County in southern New Jersey...
Central Salem County in southern New Jersey...
* Until 645 AM EDT Saturday.
* At 1228 AM EDT, reporting gauges indicate the Cohansey River
remains in flood. County Route 704 in Upper Deerfield Township
will likely be affected by this flooding. Based on gauge reports,
flooding will likely continue through the overnight hours.
* Some locations that could experience flooding include...
Bridgeton, Shiloh, Fairton and Seabrook Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3959 7532 3959 7522 3939 7517 3936 7522
3939 7527
$$
CMS359
WGUS41 KPHI 111033
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
633 AM EDT Sat Jul 11 2020
NJC011-033-111345-
/O.EXT.KPHI.FA.W.0020.000000T0000Z-200711T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
633 AM EDT Sat Jul 11 2020
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Northwestern Cumberland County in southern New Jersey...
Central Salem County in southern New Jersey...
* Until 945 AM EDT.
* At 633 AM EDT, reporting gauges indicate the Cohansey River
remains in flood. County Route 704 in Upper Deerfield Township
will likely be affected by this flooding. Based on gauge reports,
flooding will likely continue for a few more hours this morning.
* Some locations that could experience flooding include...
Bridgeton, Shiloh, Fairton and Seabrook Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3959 7532 3959 7522 3939 7517 3936 7522
3939 7527
$$
CMS127
WGUS81 KPHI 111349
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
949 AM EDT Sat Jul 11 2020
NJC011-033-111357-
/O.EXP.KPHI.FA.W.0020.000000T0000Z-200711T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
949 AM EDT Sat Jul 11 2020
...THE FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN CUMBERLAND AND
CENTRAL SALEM COUNTIES...
The Cohansey River at Seeley has fallen below flood stage and will
continue to fall through today. Therefore, the flood warning was
allowed to expire. Please continue to heed any road closures.
LAT...LON 3959 7532 3959 7522 3939 7517 3936 7522
3939 7527
$$
RobertsonWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 10, 7:58 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 10, 7:58 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
758 PM EDT Fri Jul 10 2020
.SYNOPSIS...
Tropical Storm Fay will continue to move northward along the
New Jersey coast this evening before exiting to the northeast
tonight and early Saturday. Weak high pressure will be over the
area Saturday morning before a cold front crosses the region
Saturday night. Another front will cross the area Monday. High
pressure will build over the area for the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
No significant changes to the forecast with the early evening
update. We did adjust PoPs down slightly to reflect current
radar trends. The center of Fay continues to slowly progress
northward along eastern NJ.
The potential for heavy rain has come to an end in much of
eastern Maryland, central and southern Delaware and far southern
New Jersey. The Flash Flood Watch has been cancelled for those
areas. We continue to expect some moderate to heavy rain in the
central and northern portions of our forecast area, so the Flash
Flood Watch continues there. Widespread totals in the 1 to 4
inch range are anticipated with locally higher amounts. The rain
will continue to end gradually from south to north during the
evening and overnight hours as Fay drifts further to the north.
Winds along the northern part of the New Jersey coast will
continue to gust in excess of 40 MPH into this evening.
Meanwhile, the wind gusts elsewhere in our area should range
generally in the 15 to 25 MPH range. Wind speeds will likely
diminish overnight.
A decrease in cloud cover is expected overnight. However,
localized fog is possible. Low temperatures should favor the
upper 60s and lower 70s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Saturday looks to be a typical summertime day in our region
with scattered cumulus and the potential for afternoon showers
and thunderstorms. Highs are expected to be mainly in the upper
80s and lower 90s with a southwest wind around 10 MPH.
Conditions will remain humid.
A mid level short wave trough is expected to approach from the
west on Saturday. Abundant low level moisture will allow mixed
layer CAPE values to rise into the 1500 to 2000 J/Kg range in
the afternoon. The instability along with the short wave should
result in the development of thunderstorms. Much of our region
is under a marginal risk for severe weather.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Tropical storm Fay will have diminished well north of the area
by the start of the long term and a following trough with a
surface cold front will be crossing the Middle Atlantic region
Saturday evening. The scattered showers and tstms will end
overnight with perhaps some patchy fog late at night.
Sunday and Sunday night generally look like fair weather across
most of the region as weak high pressure builds over the area.
Some shortwave energy north of the area may touch off a
scattered shower or tstm across the southern Poconos and perhaps
as far south as the Lehigh Valley. Confidence in these showers
occuring is not great, so we'll just keep slight chc pops in mos
areas with some chc pops near the N/W most edges of the CWA.
Above normal temps with upper 80s/low 90s most areas. Dew points
mostly in the mid 60s, so humid, but not excessively so.
Unsettled summerlike conditions are expected early next week
with most days featuring some scattered showers and tstms
(mostly) during the afternoon and early evening hours. Both days
will have very warm conditions with highs 3 to 5 degrees above
normal and humidity values rather humid.
Hot and humid conditions will develop across much of the Middle
Atlantic for the middle of next week with an upper high
pressure strengthening across the Tenn/Ohio Valley areas. Highs
Wed/Thu will be mostly in the low to mid 90s with apparent temps
in the mid 90s Wed and in the 100s on Thu. It could end up
being the warmest day of the summer (Thu) if the present fcst
number hold. Dry conditions are fcst for Wed and this will last
into Thu when a few sct tstms may form during the afternoon.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Into this evening...Mainly IFR/MVFR conditions, improving to
VFR at times. Showers with isolated thunder. The rain will be
moderate to heavy at times from KPHL northward. Northeast to
northwest wind 10 to 15 knots with gusts of 20 to 25 knots.
Medium confidence on most aspects of the forecast, but low
confidence on timing of flight category changes.
Tonight...MVFR/VFR conditions. Rain showers lifting to the
north of our region. However, once the rain showers clear, some
fog could develop leading to visibility restrictions. Northwest
to west wind less than 10 knots. Low confidence especially on
fog development.
Saturday...Mainly VFR with a chance of afternoon showers and
thunderstorms. Southwest wind around 10 knots with gusts of 15
to 20 knots. Medium to high confidence.
Outlook...
Sat night thru Tue...VFR most of the time with only a few
scattered showers and tstms mostly during the afternoon and
early evening periods. Lower CIGS/VSBYS with any tstm.
Wed...Mostly VFR.
&&
.MARINE...
The Tropical Storm Warning remains in effect from Great Egg
Inlet to Sandy Hook. A Small Craft Advisory is in place for the
rest of our marine area.
Tropical Storm Fay will continue to move slowly northward along
the northern part of the New Jersey coast into this evening,
before lifting into southeastern New York and southwestern New
England overnight.
Wave heights on our ocean waters were mainly in the 6 to 10
foot range late this afternoon.
As the tropical storm moves away from our region late tonight
and Saturday, conditions will improve. A south to southwest wind
around 10 to 15 knots is anticipated for Saturday. Wave heights
are expected to subside slowly but they may remain around 5 to
6 feet on our ocean waters for much of the day.
Outlook...
Seas on the ocean will continue to remain choppy Sun thru Tue
with swell conditions expected to keep seas near SCA criteria.
Winds will overall remain below SCA conditions however.
Scattered tstms Sun thru Tue with locally higher winds and seas.
Rip Currents...
Rest of today...High risk will continue.
Saturday...Moderate risk expected.
&&
.TIDES/COASTAL FLOODING...
As Fay departs the area tonight we can expect that the tidal
departures will remain elevated with 'close to minor' tidal
flooding possible in a few areas. Right now, it doesn't appear
to be widespread or significant enough to consider any flags,
but we will continue to monitor overnight.
A southerly flow will develop across the Chesapeake Bay on
Saturday as Fay departs and a cold front approaches. This will
probably cause water levels to become higher than usual, so
we'll monitor this overnight in case any flags or statements
become necessary.
&&
.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ054-055-
061-062-105-106.
Flash Flood Watch until 8 PM EDT this evening for PAZ060-070-
071-101>104.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ001-
007>010-012-015.
High Rip Current Risk until 10 PM EDT this evening for NJZ014-
024>026.
Flash Flood Watch until 8 PM EDT this evening for NJZ013-014-
016>020-026-027.
Tropical Storm Warning for NJZ012>014-020-022-025>027.
DE...High Rip Current Risk until 10 PM EDT this evening for DEZ004.
Flash Flood Watch until 8 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 8 PM EDT this evening for MDZ008.
MARINE...Tropical Storm Warning for ANZ450>452.
Small Craft Advisory until 6 PM EDT Saturday for ANZ453>455.
Small Craft Advisory until 8 PM EDT this evening for ANZ430-
431.
&&
Synopsis...O'Hara
Near Term...Iovino
Short Term...Iovino/Johnson
Long Term...O'Hara
Aviation...Iovino/Johnson/O'Hara
Marine...Iovino/O'Hara
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHIHazardous weather outlook, Jul 10, 5:18 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 518 PM EDT Fri Jul 10 2020 DEZ001-MDZ008-NJZ016>019-PAZ060-070-071-101>104-112130- New Castle-Cecil-Salem-Gloucester-Camden-Northwestern Burlington- Berks-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ001-007>010-015-PAZ054-055-061-062-105-106-112130- Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-Carbon-Monroe-Lehigh- Northampton-Upper Bucks-Lower Bucks- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ002-003-MDZ012-015-019-020-NJZ021-023-112130- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Cumberland- Cape May- 518 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ013-020-027-112130- Western Monmouth-Ocean-Southeastern Burlington- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ012-112130- Middlesex- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ022-112130- Atlantic- 518 PM EDT Fri Jul 10 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ014-026-112130- Eastern Monmouth-Coastal Ocean- 518 PM EDT Fri Jul 10 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ004-NJZ024-112130- Delaware Beaches-Atlantic Coastal Cape May- 518 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ025-112130- Coastal Atlantic- 518 PM EDT Fri Jul 10 2020 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ANZ430-431-453>455-112130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 518 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>452-112130- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 518 PM EDT Fri Jul 10 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 10, 8:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLASH FLOOD TRAINER 39.83N 75.41W
07/10/2020 DELAWARE PA COUNTY OFFICIAL
WATER RESCUE ON MAIN STREAT NEAR THE
RAILROAD TRACKS. TIME BASED ON DISPATCH
REPORT.
&&
CMSLocal storm report, Jul 10, 8:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM FLASH FLOOD CHESTER 39.85N 75.37W
07/10/2020 DELAWARE PA COUNTY OFFICIAL
FLOODING CAUSED ROAD CLOSURES ON BARCLAY
STREET AND FULTON STREET. TIME BASED ON
DISPATCH REPORT.
&&
CMSLocal storm report, Jul 10, 8:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM FLASH FLOOD LANSDOWNE 39.94N 75.26W
07/10/2020 DELAWARE PA COUNTY OFFICIAL
SECOND WATER RESCUE ON UNION AVENUE NEAR
BARTRAM AVENUE. TIME BASED ON DISPATCH
REPORT.
&&
CMSLocal storm report, Jul 10, 8:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
843 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM FLASH FLOOD 1 SE MIDDLETOWN TWP. 39.91N 75.42W
07/10/2020 DELAWARE PA COUNTY OFFICIAL
FLOODING CLOSED NEW MIDDLETOWN ROAD NEAR
INDIAN LANE. TIME BASED ON DISPATCH REPORT.
&&
CMSLocal storm report, Jul 10, 8:45 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
845 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM FLASH FLOOD EDDYSTONE 39.86N 75.34W
07/10/2020 DELAWARE PA COUNTY OFFICIAL
FLOODING CLOSED LEIPER STREET NEAR 10TH
STREET IN EDDYSTONE BOROUGH. TIME BASED ON
DISPATCH REPORT.
&&
CMSLocal storm report, Jul 10, 8:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD DARBY 39.92N 75.26W
07/10/2020 DELAWARE PA COUNTY OFFICIAL
MACDADE BOULEVARD CLOSED NEAR MAIN STREET
FROM FLOODING. TIME BASED ON DISPATCH
REPORT.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:12 PM EDT | Coastal Flood Statement | PHI | Ocean | 14 hr |
| Jul 11, 5:28 PM EDT | Special Weather Statement | PHI | Somerset | 32 min |
| Jul 11, 5:52 PM EDT | Special Weather Statement | PHI | Middlesex | 38 min |
| Jul 11, 6:02 PM EDT | Special Weather Statement | PHI | Sussex | 13 min |
| Jul 11, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 27 min |
| Jul 11, 6:45 PM EDT | Special Weather Statement | PHI | Ocean | 30 min |
| Jul 11, 7:57 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
Nearby
Areal Flood Warnings in New Jersey, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.